About 5 weeks ago I went to my primary doctor because half my face, ankles, wrist, and hands were swollen and ichy (I also had hives). She told me it was an allergic reaction and gave me steroids and a lotion. Five days later my mom took me to the er because my entire face swelled up to the point that I couldn't even open my eyes. I was given 3 shots, one to the hip that war extremly painful, told to stop taking what my primary doctor gave me, and I was given a new prescription of steriods and anihistmens. Well a few days later the backside of my knee started huting were I noticed i had a few spotches of hives, followed by a burning seneation. Next thhing I know there is a dark reddish purple bruise there and I cant put my weight on that leg for a couple days with out it hurting. On the forth day of the brused hive i made a doctor apointment for monday (it was currently friday with no openings). By Monday the bruising had almost faded and while i still had hives nothing else was happining, so i cancelled the appointment. A week later the same thing happened on the back of my right ankle and the top of my foot near the ankle. Didnt have the money to see a dotor so just took some pictures of it. About five days later while the bruising was still fading from my ankle and foot, behind my left ankle and the left side of my ankle developed hives that turned into brusing. At this point it was back to the er were after peeing in a cup then running a blood test the diagnosis was a urinary track infaction. I looked it up and i have no uti symptoms i mean absolutly none. I dont drink sodas and the only cafinated drink I do drink is a cup of coffee or hot chocolate about once a week. I mostly drink water and juices, and have been drinking cran-apple and cran-strawberry juice for the past two weeks. I just dont get it. Has anyone else ever expericed these synptoms?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?